# SDR USAA050353

- Difficulty date: February 24, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603102
- Condition: Chafed
- Location: Nr 4 Slat
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 - SLAT, 8 INCH LONG X 3 INCH WIDE AREA, CHAFED.  NR 4 SLAT IB T/E LOWER SKIN SURFACE.  INSTALLED FILLER AND INTERNAL DOUBLER, KEY CORE AND TOP DOUBLER, SEALED EDGE AND REFINISHED IAW SRM.  (K)
